Is A Second Dose Of Meftal P Advisable For High Fever?
Please do not give meftal-p
Hi... You have given Crocin which contains Paracetamol and also Meftal-p, which again contains Paracetamol. In this way you might have given more Paracetamol.
I suggest you not to use Meftal.
I suggest not using combination medicines for fever, especially with Paracetamol.
Meftal-P contains Mefenamic acid which is a NSAID. It carries the risk of gastritis and renal problems in the long run. Please do not use Meftal-P.
Paracetamol can be given in the dose of 15mg/kg/dose (maximum ceiling dose of 500mg) every 4-6th hourly that too only if fever is more than 100F.
Hope my answer was helpful for you. I am happy to help any time. Further clarifications and consultations on Health care magic are welcome. If you do not have any clarifications, you can close the discussion and rate the answer. Wish your kid good health.
Regards - Dr. Sumanth MBBS., DCH., DNB (Paed).,